Repeated exposure while on PEP
Oct 4, 2010
Hello, Dr. Bob. I had a case of broken condom with my HIV+ boyfriend. Immediately got on PEP with Atripla (he is taking it as well). 10 days into PEP he performed oral sex on me and the next morning we discovered that his mouth was bleeding i.e. my penis came in contact with his blood. Should I extend my PEP for 10 more days making it 38 in total or should I stop after 28 days?
Response from Dr. Frascino
No need to extend your course of PEP. Stop after 28 days, despite the possible additional exposure.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Nipple Sucking Risks
- Chest Cold After Oral Sex With No Protection Does It Mean I Have HIV
- Hpv After Breast Sucking Sign Of HIV AIDS
- Sore Testicles After Sex With Hooker Worried I Have HIV
- Swollen Glands After Receiving Oral Sex Worried I Have HIV
- Tingling Lips After Licking Penis Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.